Hello, My mother aged 65 had left eye blood bleeding and took 3 Avastin injections on 29/04/2014 and now she has problem viewing and doctor said it's because water leakage please suggest what should be done. Thank you.
9 years experience
Ask Free Question
there are many causes for retinal bleeding and most common cause is diabetic retinopathy.
In these cases, patient need multipe avastin injections.
If water is leaking again, tretament is warranted.
Having said that, I need to see her medical reports and test reports so that I may guide you better
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.